RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 4, Pages 29–37 (Mi fpm1814)  

The problem of the power conjugacy words in a tree product of free groups with cyclic amalgamation

V. N. Bezverkhnii, E. S. Logacheva

Tula State Pedagogical University

Abstract: We give a positive answer to the problem of power conjugacy words in a tree product of free groups with cyclic amalgamation. It is a generalization of the well-known result obtained by S. Lipschutz for a free product of two free groups with cyclic amalgamation.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-41-710002_р_а


Full text: PDF file (140 kB)
References: PDF file   HTML file
UDC: 519.4

Citation: V. N. Bezverkhnii, E. S. Logacheva, “The problem of the power conjugacy words in a tree product of free groups with cyclic amalgamation”, Fundam. Prikl. Mat., 22:4 (2019), 29–37

Citation in format AMSBIB
\Bibitem{BezLog19}
\by V.~N.~Bezverkhnii, E.~S.~Logacheva
\paper The problem of the power conjugacy words in a~tree product of free groups with cyclic amalgamation
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 4
\pages 29--37
\mathnet{http://mi.mathnet.ru/fpm1814}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1814
  • http://mi.mathnet.ru/eng/fpm/v22/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:16
    Full text:6
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020